Mathematische Zeitschrift

, Volume 155, Issue 3, pp 249–276 | Cite as

On the wave equation on a compact Riemannian manifold without conjugate points

  • Pierre H. Bérard
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B-C]
    Bishop, R., Crittenden, R.: Geometry of manifolds. Pure and Applied Math. New York: Academic Press 1964Google Scholar
  2. [BD]
    Bérard, P.: Sur la fonction spectrale du Laplacien d'une variété riemannienne compacte sans points conjugués. C. r. Acad. Sci., Paris, Sér.A283, 45–48 (1976)Google Scholar
  3. [B-G-M]
    Berger, M., Gauduchon, P., Mazet, E.: Le spectre d'une variété riemannienne. Lecture Note in Mathematics, 194. Berlin-Heidelberg-New York: Springer 1971Google Scholar
  4. [C-E]
    Cheeger, J., Ebin, D.: Comparison theorems in Riemannian geometry. Amsterdam: North Holland 1975Google Scholar
  5. [CT1]
    Combet, E.: Paramétrix et invariants sur les variétés compactes. Ann. sci. École norm. sup., IV. Sér.3, 247–271 (1970)Google Scholar
  6. [CT2]
    Combet, E.: Solutions élémentaires des, dalembertiens généralisés. Mémorial des sciences mathématiques no CLX. Paris: Gauthier Villars 1965Google Scholar
  7. [CV1]
    Colin de Verdière, Y.: Spectre du laplacien et longueurs des géodésiques périodiques I. Compositio math.27, 86–106 (1973)Google Scholar
  8. [CV2]
    Colin de Verdière, Y.: Quasimodes sur les variétés riemanniennes. Preprint, Université Paris 7 (1976) to appear in Inventiones MathematicaeGoogle Scholar
  9. [CV3]
    Colin de Verdière, Y.: Paramétrix de l'équation des ondes et intégrales sur l'espace des chemins. Séminaire Goulaouic-Lions-Schwartz, exposé no 20, 1974–1975. Paris: École Polytechnique, Centre de Mathématiques 1975Google Scholar
  10. [D-G]
    Duistermaat, J., Guillemin, V.: The spectrum of positive elliptic operators and periodic bicharacteristics. Inventiones math.29, 39–79 (1975)Google Scholar
  11. [D-H]
    Duistermaat, J., Hörmander, L.: Fourier Integral operators II. Acta math.128, 183–269 (1972)Google Scholar
  12. [GN]
    Green, L.: Surfaces without conjugate points. Trans. Amer. math. Soc.76, 529–546 (1954)Google Scholar
  13. [GY]
    Gilkey, P.: The spectral geometry of real and complex manifolds. In: Differential Geometry. Proceedings of Symposia in Pure Mathematics. Vol.27, Part 2 (Stanford 1973), pp. 265–280. Providence: American Mathematical Society 1975Google Scholar
  14. [G-S]
    Gelfand, I., Shilov, G.: Generalized functions I. New York: Academic Press 1964Google Scholar
  15. [HD]
    Hadamard, J.: Le problème de Cauchy et les équations aux dérivées partielles linéaires hyperboliques. Paris: Hermann 1932Google Scholar
  16. [HR]
    Hörmander, L.: The spectral function of an elliptic operator. Acta math.121, 193–218 (1968).Google Scholar
  17. [RL]
    Randol, B.: The Riemann hypothesis for Selberg's zeta-functions and the asymptotic behavior of eigenvalues of the Laplace operator. Preprint, City University of New York. 1976Google Scholar
  18. [RZ]
    Riesz, M.: L'intégrale de Riemann-Liouville et le problème de Cauchy. Acta math.81, 1–223 (1949)Google Scholar
  19. [S-G-R]
    Séminaire de géométrie riemannienne. Université Paris 7 (1970–1971)Google Scholar
  20. [TR]
    Taylor, M.: Pseudo-differential operators. Lecture Note in Math. Berlin-Heidelberg-New York: Springer 1974Google Scholar
  21. [TS]
    Trèves, F.: Basic linear partial differential equations. New York: Academic Press 1975Google Scholar
  22. [VG]
    Vainberg, B.: On a point source in an inhomogeneous medium. Math. USSR, Sbornik23, 123–148 (1974)Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Pierre H. Bérard
    • 1
  1. 1.Instituto de Matemática Pura e AplicadaRio de Janeiro-RJBrazil

Personalised recommendations